Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 93 - 101

Groups of Order Less Than 32 and Their Endomorphism Semigroups

Authors
Peeter PUUSEMP
Corresponding Author
Peeter PUUSEMP
Available Online 27 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.s.11How to use a DOI?
Abstract
It is proved that among the finite groups of order less than 32 only the tetrahedral group and the binary tetrahedral group are not determined by their endomorphism semigroups in the class of all groups.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 100
Pages
93 - 101
Publication Date
2006/11
ISBN
91-974824-6-3
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.s.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Peeter PUUSEMP
PY  - 2006
DA  - 2006/11
TI  - Groups of Order Less Than 32 and Their Endomorphism Semigroups
JO  - Journal of Nonlinear Mathematical Physics
SP  - 93
EP  - 101
VL  - 13
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.s.11
DO  - https://doi.org/10.2991/jnmp.2006.13.s.11
ID  - PUUSEMP2006
ER  -